Research Article Open Access

Sequences of Closed Operators and Correctness

Sabra Ramadan and Abdulla Al-Hossain

Abstract

In applications and in mathematical physics equations it is very important for mathematical models corresponding to the given problem to be correct given. In this research we will study the relationship between the sequence of closed operators An→A and the correctness of the equation Ax = y. Also we will introduce the criterion for correctness.

American Journal of Applied Sciences
Volume 7 No. 3, 2010, 386-389

DOI: https://doi.org/10.3844/ajassp.2010.386.389

Submitted On: 3 January 2010 Published On: 31 March 2010

How to Cite: Ramadan, S. & Al-Hossain, A. (2010). Sequences of Closed Operators and Correctness. American Journal of Applied Sciences, 7(3), 386-389. https://doi.org/10.3844/ajassp.2010.386.389

  • 2,026 Views
  • 1,912 Downloads
  • 0 Citations

Download

Keywords

  • Kvazi method
  • closed operator
  • correctness
  • Banach-Shtengaus theorem